# SDR SWAA2016012248266

- Difficulty date: January 9, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 61,972 hours, 36,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER CRACKED AT FWD SIDE OF POWER DOOR CUT OUT UNDER LOWER HINGE.  REPAIRED CUT OUT IAW SRM.
